# SDR DL757090949

- Difficulty date: May 29, 2009
- Submitted: June 12, 2009
- Operation: Air carrier
- Aircraft: N609DL
- Make and model: Boeing 757232
- Aircraft serial: 22816
- Aircraft time: 78,326 hours, 38,187 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 144N33108402
- Condition: Corroded
- Location: Bs 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FAIL SAFE STRAP CORRODED RT SIDE AT STA900.  C/W AT SAA - SAT ON N/R 114038 JOB 82866730001.
